# SDR ASAA2013053194940

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,370 hours, 7,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 655281064
- Part serial: 6552810D06887
- Condition: Unsecure
- Location: A/C Bay
- Part time: 24,413 hours, 7,600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PASSING 17000 FT FLIGHT DECK AMBIENT TEMP BECAME VERY HOT.  LEFT PACK SELECTED AND TEMPERATURE NOTED, PEGGED AT 100C PACK TEMP COULD NEVER BE CONTROLLED.  AT 10,000 FEET, LT PACK WAS SHUTDOWN. NO LIGHT ANNUNCIATED, PACK DID NOT TRIP.  ACFT GROUNDED.  PERFORM FIM 21-62, TASK 849 INTIAL EVALUATION OF PACK ZONE TEMP CONTROLLER BITE TEST, CABIN TEMP SENSOR FILTER ASSY, AND TORQUE CK ON ACM. ONLY FAULT FOUND WAS TCY FAULT ON LT TEMP CONTROL BITE CHK. CURING T/S UNABLE TO GET L/H PACK TO COME ON. NO POWER TO CONNECTOR D-488 TO OPEN PRSOV. DURING T/S FOUND LT ACAU (M-324) NOT SECURED AND LATCHED. INSPECTED M-324.  NO FAULTS NOTED. REINSTALLED M-324 IAW AMM 21-51-02-400-80125-21-51-02-400-801. INSTALLATION TEST IAW 21-51-02-400-801, PASSED.  PERFORM CABIN TEMP CONTROLLER TEST IAW AMM 21-61-00-700-807.  NO FAULTS NOTED.  PERFORM LT PACK TEMP CONT BITE IAW AMM 21-61-00-700-806.  ALL FAULTS CLEARED.  DURING OPS CHECK PACK TEMP NEVER EXCEEDED 4C.  ALL GROUND VERIFICATION SUCCESSFUL.
